Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

adrianfe12

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

4 Neutral

2 Followers

About adrianfe12

  • Rank
    New Member
  1. What you have is complex, but what I wanted you know is about the use of corticosteroids in general. What I meant was Arthritis, rheumatoid arthritis to be specific. When you take glucocorticoids, or any other corticosteroids, it causes immunosupression. Essentially that means that you are more likely to catch a disease after exposure to certain bacteria/viruses. "The prolonged use of glucocorticoids, however, is associated with potentially serious adverse effects", which is why I told you no
  2. I remember reading about a topic similar to this not too long ago but I just thought I put in my two cents in. From what I know, corticosteroids (It sounds like you are taking something similar to this drug) were once thought as a miracle drug for osteoporosis (please correct me if im wrong). However, it only fixed the pain by supressing the immune system. By supressing the immune system you are putting yourself in grave danger. I recommend not using that drug of yours for too long.
  3. The accutane not only fixed my acne but it gave me keratosis pilaris. That is what I meant in my last post. However, the Keratosis Pilaris is more severe than my acne I had about two years ago. I actually started a topic about KP if you want to research it:
  4. If you google, "Long term effects from Accutane", I am pretty sure you can find lists of potential negative side effects caused by Accutane. I am also sure that some of these accounts may be exacerbated when people blame everything wrong in their lives from accutane. Dont believe everything you find in the internet. However, I can tell you a personal anecdote. Before accutane I had oily skin and many pimples. I started accutane about two years ago and I used it for about one week with 20 mil
  5. Essentially, your taking a gamble. Some humans can tolerate taking Accutane, (particularly at a high dose), while others can not tolerate it, (for instance a small dose can have permanent side effects on them). There is a reason that dermatologist usually reserve it for a last case scenario as an acne treatment.
  6. Thanks for the input. I tried using oil capsules, it did made my skin oily, however the white flakes did not disappeared. I honestly don't want to apply any over the counter AHA's, since I believe that it causes more harm than good (I developed a mentality that every modern medicine has a potential for long term side effects, and I believe my genes makes me more susceptible to these long term side effects than other people). I may consider apple cider vinegar in the future, but ....
  7. Hi Vinny, does your skin condition kind of looks like this? Here is my acne.org link: Let me know, thanks.
  8. Hi, first of all let me say I want you to post on the forum, I want you to be engaged in this topic especially if you have had the same condition I experienced. I have been accutane free for two years already. I had ONLY taken 20 milligrams of accutane per day for 8 days when I was on accutane two years ago. I went to my derm after the 8 days becuase of the dry skin I had developed, so she took me out of accutane. However, ever since then, the dry skin remained, even after all the moistu
  9. Hi its been two years after I used accutane to treat moderate acne and I still have keratosis pilaris alba only on my face, I found out this past May that my dermatologist said I had this all along, particularly in my cheeks. I used it for only about one week, with about 20 mg a day, and somehow I have a significant kpa. This did not happen pre accutane. I am wondering if anybody experienced KP after Accutane. And where did you get it on your body. And did your KP went away by itself.
  10. Well if you said that you would rather have your acne scars go away than your redness then why are you having this "laser genesis" procedure. Another benefit by simply having patience is that the redness disappers, with appropriatte skin maintance. Also right now, you just finished accutane a little less than three months ago. Your skin needs at least an additional 3 months for it to have the neccessary "strength" to withstand an invasive procedure that wil treat your acne scars. What k
  11. Hold Your Horses. You've been off of Accutane for three months and you are putting a laser on your face. I reccommened not putting any lasers on your face. The skin and the repairment mechanisms of the skin become weakend after accutane. One does not simply hope results will happen. Wait at least 6 months post accuatne to start doing treatments on your face. Once those six months pass, Start with less intrusive treatments. Like messaging the skin to improve ciculation which will in turn rais
  12. I heard that skin needling and applying fresh lemon juice helps a lot. You should try that and see if it helps with your redness.
  13. Hi aquasea. I have applied natural olive oil for the past two days and so far my face feels nice and moisturized. I am very impress with your results lets hope that your results will stay like that after you stopped massaging. I am a bit skeptical about how much you say the massaging has helped you. A 90% improvement on your facial skin is impressive. Its miraculous to think that your red marks, surgical scars, and tca scars are close to normal skin tone/appearance. A 99% improvement on your
  14. Actually a procedure was well explained by panos. This step by step procedure is enough for me. Hopefully that answer your question.
  15. This is a very interesting topic. I revere your courageous postings about your incident. Not too many people are brave to do that. So far, I have read many tca cross stories both good and bad since the spring of 2012. I will be ready to perform a self administerd 50 tca cross this September, after my vacation, on a few ice pick scars. I will see how it reacts from there before applying more. Any advice you may offer to a fellow acne.org companion?
×